Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Bessel function multiplier


Authors: Daniel Oberlin and Hart F. Smith
Journal: Proc. Amer. Math. Soc. 127 (1999), 2911-2915
MSC (1991): Primary 42B15, 42B20
DOI: https://doi.org/10.1090/S0002-9939-99-04888-1
Published electronically: April 23, 1999
MathSciNet review: 1605925
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain nearly sharp estimates for the $L^{p}({\mathbb{R}}^{2})$ norms of certain convolution operators.


References [Enhancements On Off] (What's this?)

  • [C] A. Córdoba, Geometric Fourier Analysis, vol. 32, Ann. Inst. Fourier, 1982, pp. 215-226. MR 84i:42029
  • [F] C. Fefferman, A note on spherical summation multipliers, Israel J. Math 15 (1973), 44-52. MR 47:9169
  • [O] D. Oberlin, Convolution estimates for some measures on curves, Proc. Amer. Math. Soc 99 (1987), 56-60.
  • [SS] H. F. Smith and C. D. Sogge, $L^{p}$ regularity for the wave equation with strictly convex obstacles, Duke Math. J. 73 (1994), 97-153. MR 95c:35048
  • [S] E. M. Stein, Harmonic Analysis: Real Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton University Press, Princeton, 1993.
  • [SW] E. M. Stein and S. Wainger, Problems in harmonic analysis related to curvature, Bull. Amer. Math. Soc. 84 (1978), 1239-1295. MR 80k:42023

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B15, 42B20

Retrieve articles in all journals with MSC (1991): 42B15, 42B20


Additional Information

Daniel Oberlin
Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306
Email: oberlin@math.fsu.edu

Hart F. Smith
Affiliation: Department of Mathematics, University of Washington, Seattle, Washington 98195
Email: hart@math.washington.edu

DOI: https://doi.org/10.1090/S0002-9939-99-04888-1
Keywords: Fourier transform, convolution operator, oscillatory integral, Bessel function
Received by editor(s): December 15, 1997
Published electronically: April 23, 1999
Additional Notes: Both authors are partially supported by the NSF
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society